# SDR AALA20071726

- Difficulty date: September 11, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT LEFT FIRST CLASS CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT LEFT FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
